# SDR COM31146

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Defective
- Location: Avionics Bay
- Part time: 3,399 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CABIN PRESSURE WARNING ON CWP, DURING TAKEOFF.  REPLACED THE WARNING ELECTRONIC UNIT.
